# SDR REXA201100065

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 7,196 hours, 14,803 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 601R31178170
- Condition: Dented
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR (RT MLG) DOOR WAS FOUND DENTED ON THE LEADING EDGE, AFFECTING BOTH THE INNER AND OUTER SKINS. THE DENT MEASURES 1.095 L X 0.46 W X 0.108 D.  TEMPORARY REPAIR IAW STS ENGINEERING EA 9-2011-19.  REPEAT INSPECTIONS EVERY 100 FH.  AT THE NEXT SCHEDULED C CHECK REMOVE AND REPLACE THE DAMAGED RT MAIN LANDING GEAR DOOR WITH A SERVICEABLE DOOR.
